Pacific Journal of Mathematics

The Jones polynomial of parallels and applications to crossing number.

Richard Stong

Article information

Source
Pacific J. Math., Volume 164, Number 2 (1994), 383-395.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102622101

Mathematical Reviews number (MathSciNet)
MR1272657

Zentralblatt MATH identifier
0793.57002

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}

Citation

Stong, Richard. The Jones polynomial of parallels and applications to crossing number. Pacific J. Math. 164 (1994), no. 2, 383--395. https://projecteuclid.org/euclid.pjm/1102622101


Export citation

References

  • [1] M. Freedman and Z. X. He,Incompressible flows: Energy and asymptotic cross- ing number, preprint.
  • [2] L. H. Kauffman, State modelsfor knot polynomials, Topology, 26 (1987), 395- 407.
  • [3] W. B. R. Lickorish, Polynomialsfor links, Bull. London Math. Soc, 20 (1988), 558-588.
  • [4] W. B. R. Lickorish and M. B. Thistlethwaite, Some links with non-trivialpolyno- mials and their crossing-numbers, Comment.Math. Helv., 64 (1988), 527-539.
  • [5] K. Murasugi, Jones polynomials and classicalconjecturesin knot theory,Topol- ogy, 26 (1987), 187-194.
  • [6] M. B. Thistlethwaite, A spanning treeexpansion of the Jones polynomial, Topol- ogy, 26 (1987), 297-309.
  • [7] M. B. Thistlethwaite, Kauffman'spolynomialand alternatinglinks, Topology, 27 (1988), 311-- 318.
  • [8] M. B. Thistlethwaite, Kauffman'spolynomial and adequate links, Invent. Math., 93, no. 2 (1988), 285-296.